Skip to main content

Research Repository

Advanced Search

Torus actions on rationally elliptic manifolds

Galaz-García, F.; Kerin, M.; Radeschi, M.

Torus actions on rationally elliptic manifolds Thumbnail


M. Radeschi


An upper bound is obtained on the rank of a torus which can act smoothly and effectively on a smooth, closed (simply connected) rationally elliptic manifold. In the maximal-rank case, the manifolds admitting such actions are classified up to equivariant rational homotopy equivalence.


Galaz-García, F., Kerin, M., & Radeschi, M. (2021). Torus actions on rationally elliptic manifolds. Mathematische Zeitschrift, 297, 197-221.

Journal Article Type Article
Acceptance Date Mar 8, 2020
Online Publication Date Mar 28, 2020
Publication Date 2021-02
Deposit Date Apr 1, 2020
Publicly Available Date Apr 3, 2020
Journal Mathematische Zeitschrift
Print ISSN 0025-5874
Electronic ISSN 1432-1823
Publisher Springer
Peer Reviewed Peer Reviewed
Volume 297
Pages 197-221
Related Public URLs


Published Journal Article (Advance online version) (438 Kb)

Publisher Licence URL

Copyright Statement
Advance online version This article is licensed under a Creative Commons Attribution 4.0 International License, which
permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give
appropriate credit to the original author(s) and the source, provide a link to the Creative Commons licence,
and indicate if changes were made. The images or other third party material in this article are included in the
article’s Creative Commons licence, unless indicated otherwise in a credit line to the material. If material is
not included in the article’s Creative Commons licence and your intended use is not permitted by statutory
regulation or exceeds the permitted use, you will need to obtain permission directly from the copyright holder.
To view a copy of this licence, visit

You might also like

Downloadable Citations